TEOREMA INTERPOLASI UNTUK LOGIKA PREDIKAT NON-KOMUTATIF FL DAN FLw

Surarso, Bayu (2008) TEOREMA INTERPOLASI UNTUK LOGIKA PREDIKAT NON-KOMUTATIF FL DAN FLw. Jurnal Matematika dan Komputer, 11 (1). pp. 25-31. ISSN 1410-8518

[img]Microsoft Word - Published Version
449Kb

Abstract

In 1961 Maehara introduced a proof-theoretical method to prove the interpolation theorem for standard logics. By developing Maehara’s method, we can prove interpolation theorem for some non-standard logics, including the commutative predicate logics Fle dan Fle,w. In the present paper we show that by modifying Maehara’s method we can also prove the interpolation theorem for non-commutative predicate logics FL and FLw.

Item Type:Article
Uncontrolled Keywords:Interpolation Theorem, Maehara’s Method, FL.
Subjects:Q Science > QA Mathematics
Divisions:Faculty of Science and Mathematics > Department of Mathematics
ID Code:1923
Deposited By:Mr. Matematika Admin
Deposited On:30 Nov 2009 13:56
Last Modified:30 Nov 2009 13:56

Repository Staff Only: item control page